VIEW ALL ABSTRACTS +
Front Matter
Bull. Belg. Math. Soc. Simon Stevin 11 (2), (June 2004)
No abstract available
Articles
R. Delanghe
Bull. Belg. Math. Soc. Simon Stevin 11 (2), 163-180, (June 2004) DOI: 10.36045/bbms/1086969309
KEYWORDS: Clifford analysis, $H^p$-spaces, Hilbert transform, 30G35‎, 42B30, 44A15
Belgacem Draouil
Bull. Belg. Math. Soc. Simon Stevin 11 (2), 181-190, (June 2004) DOI: 10.36045/bbms/1086969310
KEYWORDS: Hasse principle, Kato's complex, purity, local duality, completely split coverings, 11G20, 11G45, 14H30, 14C35, 19F05
Mati Abel
Bull. Belg. Math. Soc. Simon Stevin 11 (2), 191-199, (June 2004) DOI: 10.36045/bbms/1086969311
KEYWORDS: Primitive topological algebras, $Q$-algebras, locally pseudoconvex Fréchet algebras, locally $A$-pseudoconvex algebras, locally $m$-pseudoconvex algebras, 46H05, 46H20
Fred Brackx, Nele De Schepper, Frank Sommen
Bull. Belg. Math. Soc. Simon Stevin 11 (2), 201-215, (June 2004) DOI: 10.36045/bbms/1086969312
KEYWORDS: continuous wavelet transform, Clifford analysis, 42B10, 44A15, 30G35‎
Weigao Ge, Yuji Liu
Bull. Belg. Math. Soc. Simon Stevin 11 (2), 217-225, (June 2004) DOI: 10.36045/bbms/1086969313
KEYWORDS: higher order differential equation, positive solution, cone, fixed point Theorem
S.M. Moraes, M.C. Romero-Fuster, F. Sánchez-Bringas
Bull. Belg. Math. Soc. Simon Stevin 11 (2), 227-245, (June 2004) DOI: 10.36045/bbms/1086969314
Jesús Araujo
Bull. Belg. Math. Soc. Simon Stevin 11 (2), 247-258, (June 2004) DOI: 10.36045/bbms/1086969315
KEYWORDS: Biseparating map, Banach-Stone theorem, realcompact space, spaces of countinuous functions, spaces of uniformly continuous functions, 46E40, 47B33, 47B38, 54D60
J. M. Casas
Bull. Belg. Math. Soc. Simon Stevin 11 (2), 259-270, (June 2004) DOI: 10.36045/bbms/1086969316
KEYWORDS: Leibniz $n$-algebra, Leibniz (co)homology, universal central extension, commutator, 17 A 32
Daniel Girela
Bull. Belg. Math. Soc. Simon Stevin 11 (2), 271-280, (June 2004) DOI: 10.36045/bbms/1086969317
KEYWORDS: Picard's theorems, Harmonic functions, Harnack's inequality, Montel theorem, 30D20, 30D45
Roberta Di Gennaro, Nicola Durante
Bull. Belg. Math. Soc. Simon Stevin 11 (2), 281-288, (June 2004) DOI: 10.36045/bbms/1086969318
Ravi P. Agarwal, Daqing Jiang, Donal O'Regan
Bull. Belg. Math. Soc. Simon Stevin 11 (2), 289-296, (June 2004) DOI: 10.36045/bbms/1086969319
KEYWORDS: homotopy, set valued, gauge spaces, contractive, 47H10
J. Ferreira, C. A. Raposo, M. L. Santos
Bull. Belg. Math. Soc. Simon Stevin 11 (2), 297-313, (June 2004) DOI: 10.36045/bbms/1086969320
KEYWORDS: coupled system, wave equation, Galerkin method, Exponential decay, polynomial decay
Back to Top